MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC NAVICURVE: 2L 5FR X 55CM W BP; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW PI PICC NAVICURVE: 2L 5FR X 55CM W BP; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-35552-CURVB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer returned one 2-l catheter for analysis.Signs of use in the form of biological material were observed.Visual analysis revealed that the pink luer hub was separated from the extension line directly adjacent to one another.No anomalies were observed with the white luer hub and its respective extension line.Visual and microscopic analysis confirmed a portion of the extension line was still molded within the separated pink luer hub.The total length of the catheter extrusion measured 455mm, which is not within the specification limits of 55.86cm - 57.14cm per catheter product drawing.It was assumed that the catheter was intentionally trimmed approximately 10.36cm - 11.64cm.The trimmed portion was not returned.The separation between the proximal luer hub and extension line was measured at 73mm from the juncture hub.The outer diameter of the pink extension line measured 0.0954", which is within the specification limits of 0.093" - 0.097" per proximal extension line extrusion product drawing.The inner diameter of the proximal extension line measured 0.055", which is within the specification limits of 0.055" - 0.059" per proximal extension line extrusion product drawing.A device history record review was performed, and there was one potential finding.A non-conformance was initiated for 13c24g0409 in regard to extension line luer hub separation in use.The instructions for use (ifu) provided with this kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the report of extension line/luer hub separation was confirmed through complaint investigation of the returned sample.Visual and microscopic analysis revealed the pink luer hub and its respective extension line was separated.A portion of the extension line was still molded within the separated luer hub.Based on the appearance of the damage, manufacturing caused or contributed to this event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend complaints of this nature.
 
Event or Problem Description
It was reported "a patient in a confused mental state grasped and separated an extension line hub from the extension." the catheter was removed and replaced.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "stable".

Brand Name
ARROW PI PICC NAVICURVE: 2L 5FR X 55CM W BP
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22951591
Report Number9680794-2025-00741
Device Sequence Number18608728
Product Code LJS
UDI-Device Identifier10801902208764
UDI-Public(01)10801902208764(11)250109(17)260227(10)33F24K0346(21)
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/27/2026
Device Catalogue NumberDLX-35552-CURVB
Device Lot Number33F24K0346
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown